# SDR CHQA20120316095

- Difficulty date: March 16, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR STRUCTURE FORWARD L-SHAPE.  THE L-SHAPE ON THE FORWARD CARGO DOOR SURROUND WAS REPAIRED IN ACCORDANCE WITH ETD2012-145-003913C.
